By Topic

Constriction and Corner Permeances for Finite Domains

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Cividjian, G.A. ; Univ. of Craiova ; Cividjian, A.G.

The known formulas for two-dimensional "corner" and "constriction" permeances, which were derived by using conformal mappings for infinite domains, can be applied only for large enough domains. In this paper, we analytically solve the problem for finite domains and propose new exact and approximate formulas. We show that, for finite domains, the corner and constriction permeances can be much smaller than for infinite dimensions, and we determine the limits of applicability of simple exact formulas. This offers the possibility to make more accurate analytical calculations of magnetic devices and better evaluate acting magnetic forces

Published in:

Magnetics, IEEE Transactions on  (Volume:42 ,  Issue: 12 )